Home > Experts > Question Question Posted by: Kevin | 2014/01/17 Can oozing of body fluids while rubbing private parts against each other with under wear on, cause pregnancy? Me and my partner were enjoying foreplay when I rubbed my penis against her vagina with my underwear on. While doing so I felt a strong urge of release and I moved away immediately. I checked the vagina and it was dry. On close observation, I realized little semen had oozed out in my underwear but I had not ejaculated completely. I immediately verified it by ejaculating in the washroom with masturbation which felt like usual. Now I'm worried whether my partner is pregnant. Also let me know how to confirm it and which tests to undergo. Also elaborate on side effects of an emergency contraceptive pill and the complications of abortion. We are very worried!! Not what you were looking for? Try searching again, or ask your own question 1 Our users say: Posted by: ED | 2014/01/21 You have let your erection get the better of you. Your girlfriend is most likely already pregnant and you should be worried. Emergency contraceptive is only 50% effective if taken immediately else of little to no use. After about a month you should notice that her period is either there as normal if not get a home pregnancy test sold at any pharmacy. Do you want a boy or girl? Reply to ED Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions Anesthesia and diabetes Wanting to stop Depo Muscular Back Pain HIV Risk? My girlfriend does not feel sexually aroused at all Should I get another bottle after 28 days whilst waiting for 6 weeks to be tested? More info on HIV Insomnia over concerning blood test Condom broke and Quickly pulled out Oral insertive Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? Crazy fantasy Does my husband have an affair with another man? Cant have intercourse HIV+ but not on treatment advertisement From our sponsors Managing diabetes in the workplace Back-to-school with diabetes Discover treatments that can help reduce acne What can I do to reduce or remove acne marks?